您当前的位置:
首页 >
文章列表页 >
Existence and Multiplicity of Solutions for Critical Kirchhoff⁃Choquard Type Equation with Logarithmic Perturbation
更新时间:2026-06-26
    • Existence and Multiplicity of Solutions for Critical Kirchhoff⁃Choquard Type Equation with Logarithmic Perturbation

    • Journal of North University of China(Natural Science Edition)   Vol. 47, Issue 3, Pages: 406-414(2026)
    • DOI:10.62756/jnuc.issn.1673-3193.2025.04.0017    

      CLC: O175
    • Received:22 April 2025,

      Published:30 June 2026

    移动端阅览

  • GUO Jingjing, SANG Yanbin, MA Ji. Existence and multiplicity of solutions for critical kirchhoff⁃choquard type equation with logarithmic perturbation[J]. Journal of North University of China(Natural Science Edition), 2026, 47(3): 406-414. DOI: 10.62756/jnuc.issn.1673-3193.2025.04.0017.

  •  
  •  

0

Views

2

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Study on Performance of Thiadiazole⁃Functionalized Viologen Derivatives in Neutral Aqueous Organic Flow Batteries
Lane Detection Method Based on Lightweight YOLO Network and Attention Mechanism
Co/Cr Co⁃Doping Synergistically Enhances the Urea Electrooxidation Performance of NiS
Quantum Discord of Non⁃Strong⁃k⁃Classical States Based on Tsallis Relative Entropy
《中北大学学报(自然科学版)》征稿简则

Related Author

No data

Related Institution

No data
0